Pacific Journal of Mathematics

Filtrations and valuations on rings.

Helen E. Adams

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 7-14.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959637

Mathematical Reviews number (MathSciNet)
MR0318240

Zentralblatt MATH identifier
0244.16020

Subjects
Primary: 16A80

Citation

Adams, Helen E. Filtrations and valuations on rings. Pacific J. Math. 43 (1972), no. 1, 7--14. https://projecteuclid.org/euclid.pjm/1102959637


Export citation

References

  • [1] M. F. Atiyah and I. G. Macdonald, Introduction to Commutative Algebra, Addison- Wesley (1969).
  • [2] T. S. Blyth and M. F. Janowitz, EesiduationTheory, Pergamon Press (1972).
  • [3] N. Bourbaki, General Topology, Chapters 1 and 3, Hermann, Addison-Wesley (1966).
  • [4] K. Mahler, Uber pseudobewertungen I, Acta Math. 66 (1935) 79-119.
  • [5] M. E. Manis, Valuations on a commutative ring, Proc. Amer. Math. Soc, 20 (1969), 193-198.
  • [6] D. G. Northcott, Lessons on Rings, Modules and Multiplicities, Cambridge University Press, Cambridge (1968).
  • [7] D. Zelinsky, Topological characterizationof fields with valuations, Bull. Amer. Math. Soc, 54 (1948), 1145-1150.